# SDR DALA2024041804561

- Difficulty date: April 18, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N118DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50037
- Aircraft time: 12,946 hours, 5,935 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Part number: UNKNOWN
- Condition: Failed
- Location: Left Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATB,  DUE TO WING A/ICE FAIL CAUTION MESSAGE WITH ICING ENROUTE.   REPLACED LEFT WING A/I PRESSURE SENSOR, LEFT WING A/I VALVE, AND A/I PRESSURE SENSOR HARNESS.
